BibTeX record journals/cms/Szabo17

download as .bib file

@article{DBLP:journals/cms/Szabo17,
  author    = {Peter Szab{\'{o}}},
  title     = {Goldbach's conjecture in max-algebra},
  journal   = {Comput. Manag. Sci.},
  volume    = {14},
  number    = {1},
  pages     = {81--89},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10287-016-0268-z},
  doi       = {10.1007/s10287-016-0268-z},
  timestamp = {Sun, 10 May 2020 21:17:56 +0200},
  biburl    = {https://dblp.org/rec/journals/cms/Szabo17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics